ive been on oxycontin 60mg 3 times a day and 180mg of oxycodone a day. i had massive complications and couldnt get my rx filled. went to primary dr and she wrote them for me until i could get new pain management dr. the rx's wont arrive for another 7-10 days.meanwhile im ln day 7 of cold turkey.side effects were pretty minimal (just massive pain from my injuries. no puking or seeing demons etc). ive cried from the pain wearing me down many times and even wishing i could die right now...not suicide i just wish id have a heart attack and die. im an ex pro wrassler/ex stuntman/ex jujutsu slash mma fighter at 6'7" 300lbs so pain usually isnt the issue thanks to the meds.....until today. my 7th day without meds when i woke up my legs didnt work right then i couldnt move them. im in agony and i cant take much more of this. im not an abuser but the hospitals here are very unkind in these matters when you take medications. my primary for some reason wouldnt do anything to help and the pain is killing me that i dont know what day it is ive been in bed so long in and out of it. im worried i have pain thats unreal in my legs but they wont move. like my mind is disconnected from my legs. when they do move they only do it in a shaky manner which eases the pain to a degree then they stop and i cant move them again.
is this normal...is there anything i can do. my wife is dying inside seeing me this way and realizing how bad it is that no one will help me....and she is a nurse at a large hospital!! id say i got 3 days at most left before i do something stupid....what can i do? anyway of getting help?????? im desperate because in this instance my life truly hangs in the battle. the pain in legs from multiple bulged discs snd onr ruptured is unreal. yet the pain in my neck from 2 fractures on 2 occasions and 2 bulged discs there hurts very little. im scared at this point and could really use some advice. im flat broke and wife been supporting me while going to school and work for last few months due to some yet unknown immune disorder making me sick. she is dying and im losing her....she has taken more than anyone i know can and is fading from me. i just need some helpful advice on what to do. i look at a belt and imagine leaning forward and stopping all the pain for everyone. so im as desperate as anyone can be!!!!! thanks...matt!